# SDR SWAA2023060254546

- Difficulty date: May 31, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 16,644 hours, 8,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 AFT F/A FLASHLIGHT NOT TESTING PROPERLY<[01] R&R?D F/A FLASHLIGHT BATTERY IN AFT INBD LOCATION PER AMM 25-64-00.
